Journal article icon

Journal article

THE MILNOR FIBRE OF THE PFAFFIAN AND THE HILBERT SCHEME OF FOUR POINTS ON C-3

Abstract:
We study a natural Hodge module on the Hilbert scheme of four points on affine three-space, which categorifies the Donaldson-Thomas invariant of the Hilbert scheme. We determine the weight filtration on the Hodge module explicitly in terms of intersection cohomology complexes, and compute the E-polynomial of its cohomology. The computations make essential use of a description of the singularity of the Hilbert scheme as the degeneracy locus of the Pfaffian function. © International Press 2009.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.4310/MRL.2009.v16.n6.a12

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
MATHEMATICAL RESEARCH LETTERS More from this journal
Volume:
16
Issue:
5-6
Pages:
1037-1055
Publication date:
2009-01-01
DOI:
EISSN:
1945-001X
ISSN:
1073-2780
Language:
English
Keywords:
Pubs id:
pubs:50363
UUID:
uuid:6863f082-7373-4c3c-b7e8-0d18867834fc
Local pid:
pubs:50363
Source identifiers:
50363
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP